| Model Number |
1002717 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump stopped insulin delivery; cause was unknown.There was no adverse impact to the customer's blood glucose level.Tandem technical support assisted the customer with resuming insulin therapy successfully.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 13 / unknown / ios_18.3.5.